MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE RETENTIVE LINER 40MM +6MM

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE RETENTIVE LINER 40MM +6MM
Model Number 1365.50.821
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to shoulder dislocation.Previous surgery is unknown, as well as complete product information of original implant.During revision the surgeon removed the pre-existing smr reverse components: tt augm.360 baseplate #s-r 7° (part number 1375.15.507).Smr glenoid peg tt small-r #m (part number 1375.14.652) smr glenosphere ø 40mm (part number 1374.09.121) smr reverse liner retentive (part number 1365.50.821).The assembly has then been converted to an anatomic configuration implanting an extension for humeral reverse body (part number 1352.15.001), an adaptor 36mm for reverse body (part number 1352.15.200) and a cta head dia 54mm (part number 1323.09.540).Surgery has been completed as intended.The patient is male, date of birth (b)(6) 1950.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE RETENTIVE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24201306
Report Number3008021110-2026-00077
Device Sequence Number14830074
Product Code PHX
UDI-Device Identifier08033390102971
UDI-Public8033390102971
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.821
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown